# SDR QXEA2010112300795

- Difficulty date: November 19, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 16,296 hours, 11,880 cycles
- Engine: Ge CF34*
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 13,000 FT USING F/O FLIGHT DIRECTOR IN AIRSPEED MODE AND WITH AUTOPILOT ENGAGED, AIRSPEED BUG WENT TO 40 KNOTS AND FLIGHT DIRECTOR COMMANDED PITCH UP TO CAPTURE AIRSPEED.  PITCH MODE WAS SELECTED TO OBTAIN NORMAL PITCH ATTITUDE.  AIRSPEED MODE WAS RESELECTED WITH NO FURTHER PROBLEM. RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING. CHECKED MDC FOR CURRENT A/P FAULTS, NO FAULTS FOUND.  DOWNLOADED MDC REPORTS.  DOWNLOADED DFDR DATA IAW TASK CARD R313101.  PERFORMED LLM RTS TEST IAW TASK CARD R221101 FOR FCP.  ACFT CONTINUED CAT III.  PLACARD REMAINS CAT III.  C/W TASK CARD CRJ700-SL-22-006.  RETURNED TO SERVICE. COULD NOT DUPLICATE. NO COMPONENTS REPLACED.
